# SDR 2005FA0000097

- Difficulty date: November 15, 2004
- Submitted: February 14, 2005
- Operation: General aviation
- Aircraft: N20NK
- Make and model: Beech 300BEECH
- Aircraft serial: FA51
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 00197H3223
- Condition: Cracked
- Location: Cockpit
- Part time: 1,858 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT POSITION, INNER PLY OF WINDSHIELD SHATTERED AT 29 K, -38 DEGREE C, 8-10 SECONDS AFTER THE RT WINDSHIELD.  INNER PLY HAD SHATTERED.  RECOMMEND SUBSEQUENT SCHEDULED WINDSHIELD RETORQUES BE CAREFULLY PREFORMED TO ENSURE ORIGINAL CONTOUR OF WINDSHIELD INSTALLATION  PER KIT 101-5043-3 IS NOT ALTERED RESULTING IN POSSIBLE STRESS LOCATIONS IN WINDSHIELD FRAME.
